# SDR USAA2013091200003

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, FOUND CORROSION ON FLOOR SUPPORT BETWEEN FRAMES 64 TO 66, Y765. REPLACED FLOOR SUPPORT IAW SRM 51-42-11, 51-72-11 & 51-75-12.
